# SDR IPXA09657241

- Difficulty date: August 19, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 35,936 hours, 11,290 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Fitting
- Part number: 114T02211
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C LT WING - NR 4 SLAT O/B AUX TRACK I/B FAIRING SUPPORT WEB AFT SPAR CLIP FOUND CRACKED.  LT WING - NR 4 SLAT O/B AUX TRACK I/B FAIRING SUPPORT WEB AFT SPAR CLIP REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 44.
